advertisement
Question
Posted by: KIKI | 2010/07/08

SWEAT

hi doc i was just wondering if there might be something wrng with me for about the last 8 months i sweat so much and its terrible i feel so uncomfotable and its embarrising. i bath twice a day use deo im not over weight but as soon as i get upset or even do shopping im sweating it smells terrible to. i eat a health diet so im not sure what it is. please advise im even considering botox under my arms. thank u

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Kiki
Abnormal sweating can be caused by some medical conditions like infections (TB, kidney infections), hormonal problems (menopause), and cancers, so if this is a new problem, rather let your doctor first exclude other causes. If he thinks it is due to hyperhydrosis you can try Perspirex antiperspirant or tablets like Probanthine/Tryptanol.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: KIK | 2010/07/08

IM 23 AND FEMALE DEF NOT MENOPAUSE I HOPE HAHA

Reply to KIK
Posted by: Anonymous | 2010/07/08

Are you female and how old are you? Perhaps it is hormonal or menopause - hot flushes?

Reply to Anonymous
Posted by: KIKI | 2010/07/08

why tb? i dont think i have it i have no signs of it and i had a camera down to my stomach and they said i have perfect lungs so i dont think its that, i thought i was meds but im off that and eating but i eat so well thats why im really confused. i hate it:)

Reply to KIKI
Posted by: zan | 2010/07/08

u need to go and test for TB

Reply to zan
Posted by: Cyberdoc | 2010/07/08

Hallo Kiki
Abnormal sweating can be caused by some medical conditions like infections (TB, kidney infections), hormonal problems (menopause), and cancers, so if this is a new problem, rather let your doctor first exclude other causes. If he thinks it is due to hyperhydrosis you can try Perspirex antiperspirant or tablets like Probanthine/Tryptanol.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement